# SDR CA000719004

- Difficulty date: May 2, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 10,871 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Condition: Failed
- Location: Engine
- Part time: 32,770 hours
- Component: Starter/Gen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER/GENERATOR FOUND TO BE CAUSING EXCESSIVE ENGINE VIBRATION.  UNIT REPLACED.
